# SDR DALA2015060603662

- Difficulty date: June 5, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 1 ON BS 1437.  LONGERON SECTION REPLACED IAW SRM 53-14-4 AND 53-02, FIG 18 AND 51-10-3, PAR 21 AND 14.
